# SDR IPXA2025101046481

- Difficulty date: September 25, 2025
- Submitted: October 14, 2025
- Operation: Air carrier
- Aircraft: N173UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0868
- Aircraft time: 20,435 hours, 12,399 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Adapter
- Part number: B5377413620490
- Condition: Broken
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MDC, LH SIDE, FLOOR AREA, THROUGH PANEL 241YK, BTWN FR38.1 TO 38.2 HAS CLS ADAPTER BROKEN (BY CORROSION). REMOVED 02 EA CLS ADAPTER LOCATED IN FR38.1 AND FR38.2. IAW SRM 51-40-21.  IAW STEP 9. INSTALLED 02 EA CLS ADAPTERS. IAW SRM 51-40-21.
